# SDR WK42018F00000

- Difficulty date: September 4, 2018
- Submitted: October 23, 2018
- Operation: Air carrier
- Aircraft: N55XP
- Make and model: Raythn HAWKER800XP
- Aircraft serial: 258583
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Part number: 9006EN42
- Condition: Arced
- Location: Rt Mlg
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

RIGHT MLG DOWNLOCK NORMAL MICROSWITCH ARCING INTERNALLY WHEN PERFORMING LANDING GEAR FUNCTION.
